Skip to main content

Publications

Journal articles

Ying, M 1993, 'A New Approach For Fuzzy Topology .3.', Fuzzy Sets and Systems, vol. 55, no. 2, pp. 193-207.
View/Download from: UTS OPUS or Publisher's site
View description>>

Ying, M 1993, 'Compactness In Fuzzifying Topology', Fuzzy Sets and Systems, vol. 55, no. 1, pp. 79-92.
View/Download from: UTS OPUS or Publisher's site
View description>>

Ying, M 1993, 'Fuzzifying Topology Based On Complete Residuated Lattice-Valued Logic .1.', Fuzzy Sets and Systems, vol. 56, no. 3, pp. 337-373.
View/Download from: UTS OPUS or Publisher's site
View description>>

Ying, M 1993, 'Fuzzifying Uniform-Spaces', Fuzzy Sets and Systems, vol. 53, no. 1, pp. 93-104.
View/Download from: UTS OPUS or Publisher's site
View description>>